Alert archive / North Carolina / Tornado Warnings in 2020
Tornado Warning 17, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Apr 26, 2020, 12:56 AM EDT for Cumberland County, Hoke County, Scotland County, North Carolina. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2020, 12:56 AM EDT (04:56 UTC)
- Expired
- Apr 26, 2020, 1:30 AM EDT
- In force
- 34 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cumberland County, NC, Hoke County, NC, Scotland County, NC
The radar
The Raleigh/Durham radar (KRAX), 97 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 1:06 AM EDT | TSTM WND DMG | 1 Wsw Raeford, NC | THUNDERSTORM WINDS DOWNED TREES ONTO POWER LINES NEAR THE INTERSECTION OF HARRIS AVENUE AT SOUTH WRIGHT STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
941
WFUS52 KRAH 260456
TORRAH
NCC051-093-165-260530-
/O.NEW.KRAH.TO.W.0017.200426T0456Z-200426T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1256 AM EDT Sun Apr 26 2020
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Northeastern Scotland County in central North Carolina...
Southwestern Cumberland County in central North Carolina...
Southern Hoke County in central North Carolina...
* Until 130 AM EDT.
* At 1256 AM EDT, a severe thunderstorm capable of producing a
tornado was located near Raeford, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Raeford and Antioch around 105 AM EDT.
Other locations impacted by this tornadic thunderstorm include Silver
City, Rockfish, Bowmore, Wagram and Hope Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3486 7893 3487 7892 3490 7894 3492 7896
3495 7903 3486 7916 3489 7945 3500 7944
3510 7887 3485 7884 3484 7891
TIME...MOT...LOC 0456Z 262DEG 33KT 3495 7932
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MORROW2 follow-up statements
961
WWUS52 KRAH 260508
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
108 AM EDT Sun Apr 26 2020
NCC165-260517-
/O.CAN.KRAH.TO.W.0017.000000T0000Z-200426T0530Z/
Scotland NC-
108 AM EDT Sun Apr 26 2020
...THE TORNADO WARNING FOR NORTHEASTERN SCOTLAND COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3494 7935 3496 7937 3501 7938 3510 7887
3493 7885 3490 7894 3492 7896 3495 7904
3489 7912 3488 7920 3488 7935
TIME...MOT...LOC 0507Z 260DEG 33KT 3497 7920
$$
NCC051-093-260530-
/O.CON.KRAH.TO.W.0017.000000T0000Z-200426T0530Z/
Cumberland NC-Hoke NC-
108 AM EDT Sun Apr 26 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR
SOUTHWESTERN CUMBERLAND AND SOUTHERN HOKE COUNTIES...
At 107 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Raeford, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Cumberland and southern Hoke Counties, including the
following locations... Silver City, Rockfish, Bowmore and Hope Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3494 7935 3496 7937 3501 7938 3510 7887
3493 7885 3490 7894 3492 7896 3495 7904
3489 7912 3488 7920 3488 7935
TIME...MOT...LOC 0507Z 260DEG 33KT 3497 7920
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MORROW052
WWUS52 KRAH 260519
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
119 AM EDT Sun Apr 26 2020
NCC051-093-260530-
/O.CON.KRAH.TO.W.0017.000000T0000Z-200426T0530Z/
Cumberland NC-Hoke NC-
119 AM EDT Sun Apr 26 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM EDT FOR WEST
CENTRAL CUMBERLAND AND EAST CENTRAL HOKE COUNTIES...
At 118 AM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Raeford, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fayetteville, Raeford, Hope Mills and Rockfish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3493 7921 3504 7923 3510 7887 3495 7885
3494 7901 3495 7904 3494 7906
TIME...MOT...LOC 0518Z 260DEG 33KT 3500 7908
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MORROWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Apr 25, 7:53 PM EDT, 5 hours 3 minutes earlier.
Area forecast discussion, Apr 25, 7:53 PM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 753 PM EDT Sat Apr 25 2020 .SYNOPSIS... High pressure along the southern New England coast will ridge southwestward across the middle Atlantic today. An area of low pressure and accompanying frontal system will develop from the southern Appalachians northeastward across the Carolinas tonight. A secondary cold front will cross the region Sunday evening. && .NEAR TERM /THROUGH TONIGHT/... As of 430 PM Saturday... A mid level cyclone centered near KEVV at 20Z will wobble across srn IN and OH through 12Z Sun. In the cyclonic flow surrounding the low, a lead perturbation and mid level WAA regime; moist axis; and shield of rain, have pivoted newd into VA and away from cntl NC this afternoon. The next and most influential perturbation for cntl NC was evident in wv satellite data over middle to wrn TN this afternoon; and this feature will pivot across the TN Valley through this evening, then up the Appalachians tonight. Associated glancing mid level height falls (~10-20 meters at 500 mb) and forcing for ascent will overspread the Piedmont between 00-06Z Sun. Meanwhile, a trailing perturbation now over swrn KS will amplify sewd into cntl MS/AL through 12Z Sun. A net, positive tilt trough axis will become established by these features and extend from the Appalachians swwd into the Deep South by 12Z Sun. Associated forcing for ascent and cooling temperatures aloft will emerge east of the Appalachians very late tonight. To the east of the trough, mid level flow will strengthen through the 50 to 70 kt range overnight, with similar effective bulk shear values. At the surface, a nearly stacked/occluded low will follow a similar track as the overlying mid level low. Southeast of that low, a triple point wave was analyzed over middle TN, with a warm front analyzed from that low sewd across sern TN and nrn SC. Additional nwd retreat of the warm front into NC through tonight will be retarded by preceding low overcast and stability characterized by surface temperatures in the 50s-low 60s F now over the srn middle Atlantic. Nonetheless, gradual theta-e advection may support lwr-mid 60s F surface T/Td late tonight across the Sandhills and Coastal Plain, with associated conditional risk (and low probability) of surface-based convection there. In the wake of the lead perturbation noted above, cntl NC will remain mostly dry this afternoon, with perhaps just a few patches of drizzle resulting from the foregoing widespread low overcast. The glancing forcing accompanying the upstream wave over TN will then result in a likely to categorical probability of convection over the Piedmont this evening-early tonight, but this regime will likely be elevated atop the stable boundary layer. While MUCAPE will be relatively weak there, generally around 500 J/kg or less, forecast soundings suggest it will be distributed through the mixed phase layer and consequently likely to produce thunder - some possibly supercellular with a risk of hail owing to favorably strong shear profiles. While severe weather parameters will increase with the aforementioned low level theta-e advection from srn to ern NC overnight, this area will be displaced from the glancing forcing for ascent; and as such, any severe weather threat will be more conditional there. In fact, the latest thinking is that aside from the elevated convection primarily over the Piedmont early tonight, mainly dry conditions will prevail over cntl NC, with perhaps a second regime/episode of (surface-based) convection developing over sern/coastal NC, where low level theta-e/warm air advection is forecast to maximize. Rainfall amounts resulting from the (most likely) evolution described above are expected to range from one half to three quarters of an inch over the Triad to perhaps a few hundredths over the Sandhills and srn-cntl Coastal Plain. Temperatures will be near steady, to slowly rising late. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... As of 300 PM Saturday... The short term period will begin with an eastward advancing mid-level closed low across the OH Valley that moves east into New England by Monday morning. Multiple vorticity centers will rotate around the closed low across the Carolinas and Virginia on Sunday afternoon and Sunday night. At the surface, a cold front will be reaching the NC coast on Sunday morning with a southwesterly low level flow in its wake across central NC on Sunday with a period of drier air moving into central NC on Sunday morning. As one of the stronger vort centers approaches, a cold front will swing east across central NC during the late afternoon and early evening. A short period of moisture recovery along the front and some forcing aloft could result in a few short lived showers that move southeast across the area from 20Z to 04Z. NWP has trended toward a drier regime with the best, albeit limited chance of a shower across thee western and northern Piedmont. The upper trough axis will finally push east of the area by late Sunday night resulting in decreasing clouds by daybreak Monday. Highs Sunday will range from around 70 in the western Piedmont to around 80 in the Coastal Plain. Lows will range in the mid 40s north and west to around 50 southeast. -Blaes && .LONG TERM /MONDAY THROUGH SATURDAY/... As of 320 PM Saturday... Monday and Tuesday: A northwest flow aloft on Monday will become more westerly on Tuesday and even southwesterly by Tuesday night as a storm system develops across the central Plains and MO Valley. Surface high pressure centered across the TN Valley on Monday morning will extend into the Carolinas on Monday resulting in a cooler than normal day with fair weather and mainly clear skies. Looks like the threat for increased fire danger on Monday has decreased with wind gusts a little lighter, generally peaking around 18 to 22 mph with min RH values between 30 to 35. The high pressure system will move off the Southeast coast on Tuesday resulting in a return flow and a moderating airmass by Tuesday afternoon. The warm advection pattern will support some increase in mid and high level clouds. Highs on Monday will range in the upper 60s to around 70 with lows dropping into the 40 to 45 degree range on Monday night, perhaps some upper 30s in a few of the colder spots. Highs on Tuesday will rebound into the mid to upper 70s. Wednesday and Thursday: A deep mid and upper level low centered over the MO Valley on Wednesday morning will track northeast into the northern OH Valley on Thursday and into the mid Atlantic and Northeast on Friday. While the pattern is similar, NWP guidance differs on the strength and placement of these features and the surface elements but in general note a weakening surface low that moves into the Northeast early Friday. A trailing cold front is progged to move across central NC on Thursday (12Z Op GFS) or Thursday night (00Z Op EC) with a myriad of timing options near and in between. The upper tough approaches with a neutral to negative trough axis with good flow at mid levels. Lots of solutions here and time to watch, but the pattern supports keeping thunder in the forecast and additional monitoring for the potential for stronger convection. Highs on Wednesday should range in the mid 70s to lower 80s and highs on Thursday will be cooler in the wake of the frontal passage and range in the lower to mid 70s. Friday and Saturday: The upper trough axis should be offshore on Friday morning with a northwest flow aloft expect for Friday and Saturday. This result in a period of fair and generally dry weather with highs in the lower and mid 70s on Friday and the mid 70s on Saturday. Lows will range in the 40s to near 50. -Blaes && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... As of 753 PM Saturday... Through 00Z Monday: Widespread MVFR and some IFR cigs continue this evening across most of central NC, as we continue to remain on the cool side of the warm front now located just south of the nc/sc border. In addition to the low cigs/vsby, the other aviation concern tonight is the potential for rain showers, and some passing convective activity that may result in brief gusty and variable sfc winds. A cold front and following drier air will move east across the region late tonight, with a resultant return to VFR conditions and breezy swly flow Sunday morning. While stratocumulus ceilings will likely redevelop across the Piedmont with diurnal heating Sunday, they are likely to materialize just above MVFR range - around 3500-4000 ft. Outlook: A strong frontal system will affect NC with a chance of sub- VFR conditions and showers and storms late Wed into Thu. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...Blaes LONG TERM...Blaes AVIATION...np/MWS
Hazardous weather outlook, Apr 25, 4:57 PM EDT, 7 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 457 PM EDT Sat Apr 25 2020 NCZ007>010-021>026-038>041-076-262100- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Franklin-Davidson-Randolph-Chatham-Wake-Lee- 457 PM EDT Sat Apr 25 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. There is a chance of thunderstorms early tonight. Some may become strong to severe, with a primary threat of hail, primarily between 9 PM and 2 AM. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ073>075-083-084-262100- Stanly-Montgomery-Moore-Anson-Richmond- 457 PM EDT Sat Apr 25 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. There is a chance of thunderstorms early tonight. Some may become severe, with a risk of damaging wind gusts, hail, and an isolated tornado. The time of greatest threat will be between 8 PM and 1 AM. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ011-027-028-042-043-077-078-085-086-088-089-262100- Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke- Cumberland-Sampson- 457 PM EDT Sat Apr 25 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. There is a chance of thunderstorms tonight. Some may become severe, with a risk of damaging wind gusts, hail, and an isolated tornado. The time of greatest threat will be between 10 PM and 4 AM. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 25, 11:24 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1124 PM EDT Sat Apr 25 2020
NCZ083>085-260415-
Scotland NC-Anson NC-Richmond NC-
1124 PM EDT Sat Apr 25 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SCOTLAND...ANSON
AND RICHMOND COUNTIES UNTIL 1215 AM EDT...
At 1123 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sturdivants, or 10 miles southwest of Wadesboro, moving east at 35
mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm is also showing broad rotation, and is being monitored
closely.
Locations impacted include...
Rockingham, Wadesboro, Hoffman, Polkton, Ellerbe, Lilesville, Morven,
Peachland, Norman and Blewett Falls Lake.
LAT...LON 3499 8030 3516 7996 3516 7990 3518 7985
3518 7968 3516 7964 3517 7962 3512 7957
3507 7958 3506 7952 3497 7947 3481 8020
3481 8030 3484 8032
TIME...MOT...LOC 0323Z 250DEG 31KT 3490 8024
MORROWSpecial weather statement, Apr 25, 11:52 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
1152 PM EDT Sat Apr 25 2020
NCZ022>024-039-040-260445-
Guilford-Chatham-Alamance-Randolph-Orange-
1152 PM EDT Sat Apr 25 2020
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF Guilford...
Chatham...Alamance...central Randolph and Orange Counties Until 1245
AM EDT....
At 1152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 miles northwest of Siler City...MOVING
northeast AT 45 MPH.
Hail up to the size of peas AND Wind gusts up to 50 mph WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
Greensboro, High Point, Chapel Hill, Burlington, Asheboro, Graham,
Hillsborough, Randleman, Pittsboro and Siler City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3623 7899 3565 7905 3557 7972 3572 7995
3625 8004
TIME...MOT...LOC 0352Z 240DEG 40KT 3579 7956Special weather statement, Apr 25, 11:53 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1153 PM EDT Sat Apr 25 2020
NCZ039-040-074-075-260445-
Chatham NC-Randolph NC-Moore NC-Montgomery NC-
1153 PM EDT Sat Apr 25 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE...
NORTHEASTERN MONTGOMERY...SOUTHEASTERN RANDOLPH AND SOUTHWESTERN
CHATHAM COUNTIES UNTIL 1245 AM EDT...
At 1153 PM EDT, Doppler radar was tracking a strong thunderstorm near
Troy, moving east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Troy, Biscoe, Seagrove, Robbins, Star, Steeds, Harpers Crossroads,
Highfalls and Glendon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3569 7940 3548 7935 3548 7936 3545 7934
3541 7933 3532 7999 3550 8001
TIME...MOT...LOC 0353Z 252DEG 31KT 3543 7993
MORROWSpecial weather statement, Apr 26, 12:13 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1213 AM EDT Sun Apr 26 2020
NCZ075-084>086-260515-
Scotland NC-Richmond NC-Hoke NC-Moore NC-
1213 AM EDT Sun Apr 26 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MOORE...NORTHERN
SCOTLAND...CENTRAL RICHMOND AND HOKE COUNTIES UNTIL 115 AM EDT...
At 1212 AM EDT, Doppler radar was tracking a strong thunderstorm over
Rockingham, moving east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Southern Pines, Rockingham, Raeford, Pinehurst, Hamlet, Aberdeen,
Hoffman, Antioch, Pinebluff and Ellerbe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3486 7988 3490 7985 3495 7987 3502 7987
3529 7920 3527 7922 3524 7917 3521 7915
3520 7910 3513 7911 3509 7909 3504 7909
3499 7905 3495 7904 3483 7919
TIME...MOT...LOC 0412Z 260DEG 29KT 3495 7975
MORROWLocal storm report, Apr 26, 12:21 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1221 AM EDT SUN APR 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND DMG 1 ENE ASHEBORO 35.73N 79.80W
04/25/2020 RANDOLPH NC UTILITY COMPANY
THUNDERSTORM WINDS DOWNED TREES ONTO A POWER
LINE NEAR THE INTERSECTION OF INGRAM DRIVE
AND EAST ALLRED STREET.
&&
JJMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 10:29 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Stanly | 46 min |
| Apr 25, 10:57 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Moore, Randolph, Richmond and 1 more | 63 min |
| Apr 25, 11:24 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 51 min |
| Apr 25, 11:52 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 53 min |
| Apr 25, 11:53 PM EDT | Special Weather Statement | RAH | Randolph | 52 min |
| Apr 26, 12:13 AM EDT | Special Weather Statement | RAH | Hoke, Richmond | 62 min |
| Apr 26, 12:43 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke, Scotland | 77 min |
| Apr 26, 1:25 AM EDT | Tornado Warning | RAH | Cumberland | 23 min |
| Apr 26, 1:51 AM EDT | Special Weather Statement | RAH | Cumberland | 39 min |
| Apr 26, 7:03 PM EDT | Special Weather Statement | RAH | Alamance | 42 min |
| Apr 26, 7:29 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange | 46 min |
| Apr 26, 7:41 PM EDT | Special Weather Statement | RAH | Chatham | 64 min |
Nearby
Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.